Torque-ripple minimization in modular permanent-magnet brushless machines

Atallah, K., Wang, J.B. and Howe, D. (2003) Torque-ripple minimization in modular permanent-magnet brushless machines. IEEE Transactions on Industry Applications, 39 (6). pp. 1689-1695. ISSN 0093-9994



  • Atallah, K.
  • Wang, J.B.
  • Howe, D.
Copyright, Publisher and Additional Information: Copyright © 2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: fault tolerant, modular machines, optimal control, permanent-magnet machines, servo drives
  • Published: November 2003
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 12 Dec 2005
Last Modified: 04 Jun 2014 15:11
Published Version:
Status: Published
Refereed: Yes
Identification Number: